Alert archive / Florida / Flash Flood Warnings in 2010

Flash Flood Warning 4, NWS Tallahassee, FL

January 21, 2010Lafayette County, Taylor County, Florida

NWS Tallahassee, FL issued this flash flood warning at Jan 21, 2010, 1:29 PM EST for Lafayette County, Taylor County, Florida. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 21, 2010, 1:29 PM EST (18:29 UTC)
Expired
Jan 21, 2010, 2:30 PM EST
In force
61 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Lafayette County, FL, Taylor County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 654 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
654 m²/s²
0-3 km storm-relative helicity
749 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WGUS52 KTAE 211829
FFWTAE
FLC067-123-211930-
/O.NEW.KTAE.FF.W.0004.100121T1829Z-100121T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
129 PM EST THU JAN 21 2010

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAFAYETTE COUNTY IN FLORIDA...
  THIS INCLUDES THE CITY OF MAYO...
  CENTRAL TAYLOR COUNTY IN FLORIDA...
  THIS INCLUDES THE CITY OF PERRY...

* UNTIL 230 PM EST

* AT 124 PM EST...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
  FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 35 MILES WEST OF
  MAYO TO 15 MILES SOUTHEAST OF MAYO...OR ALONG A LINE EXTENDING FROM
  14 MILES SOUTHWEST OF PERRY TO 11 MILES WEST OF ICHETUCKNEE SPRINGS
  STATE PARK...MOVING SOUTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COOKS
  HAMMOCK...CARBUR...SALEM AND HATCH BEND. HOWEVER...WIDESPREAD      
  FLOODING HAS ALREADY BEEN REPORTED AND IS EXPECTED TO CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 ARE POSSIBLE IN THE WARNED 
AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE IN 
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE 
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. 
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2983 8289 2985 8356 3009 8399 3006 8303
      2999 8295 2986 8287

$$

18-WOOL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jan 21, 11:00 AM EST, 2 hours 29 minutes earlier.

Area forecast discussion, Jan 21, 11:00 AM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1100 AM EST THU JAN 21 2010

.UPDATE...THE LATEST SURFACE ANALYSIS THIS MORNING SHOWED A WARM
FRONT EXTENDING EAST ACROSS THE LOCAL FORECAST AREA AND A COLD
FRONT EXTENDING SOUTH OVER THE LOWER MS VALLEY. LATEST RADAR LOOP
SHOWED A VERY HEAVY BAND OF SHOWERS AND STORMS EXTENDING SOUTHWEST
FROM VALDOSTA TO JUST EAST OF PANAMA CITY WITH THE BACK EDGE OF
THE RAIN BEGINNING TO SPREAD EAST INTO OUR SOUTHWEST GA AND
EASTERN PANHANDLE COUNTIES. THE TORNADO WATCH REMAINS IN EFFECT
THROUGH 4 PM EST THIS AFTERNOON ACROSS PORTIONS OF SOUTH-CENTRAL
GA AND NORTHERN FLORIDA. THESE STORMS ARE CAPABLE OF PRODUCING
DAMAGING WINDS...HAIL AND TORNADOES. IN ADDITION TO THE SEVERE
THREAT...FLOODING HAS ALSO BECOME A MAJOR CONCERN...ESPECIALLY
OVER THE MORE VULNERABLE LOCATIONS. 12 HOUR TOTAL ACCUMULATIONS
OF 5 TO 8 INCHES OVER PORTIONS OF THE CWA HAVE BEEN ESTIMATED.
ADDITIONAL AMOUNTS OF 2 TO 4 INCHES OVER THE BIG BEND CAN'T BE
RULED OUT OVER THE NEXT FEW HOURS AND UP TO AROUND 2 ADDITIONAL
INCHES WILL BE POSSIBLE OVER SOUTH-CENTRAL GA WHERE THE MORE
STABLE AIR IS NORTH OF THE WARM FRONT. REFER TO PREVIOUS
DISCUSSION FOR MORE INFORMATION REGARDING THE PREVIOUS FORECAST
PACKAGE.

&&

.AVIATION...NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE SPREAD
EASTWARD THROUGH THE AFTERNOON. SOME OF THE THUNDERSTORMS COULD BE
SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND AN ISOLATED TORNADO.
CIGS/VSBYS MAY BRIEFLY DROP TO IFR/LIFR LEVELS WITH THUNDERSTORMS
ACROSS THE AREA. STORMS WILL DIMINISH FIRST ACROSS OUR WESTERN ZONES
WITH A SLOW DECREASE IN ACTIVITY FROM WEST TO EAST THROUGH THE LATE
AFTERNOON. LOW CIGS WILL STICK AROUND AFTER SHOWER AND THUNDERSTORM
ACTIVITY ENDS WITH MVFR CIGS THROUGH THE EVENING. FOG WILL ALSO BE
POSSIBLE OVERNIGHT TONIGHT INTO TOMORROW MORNING WITH RESIDUAL LOW
LEVEL MOISTURE FROM TODAY'S RAINFALL. LOW CIGS AND VSBYS WILL LIKELY
LEAD TO IFR CONDITIONS FOR MOST TERMINALS THROUGH FRIDAY MORNING.
ONCE FOG LIFTS AND LOW CIGS BEGIN TO BREAK OUT...EXPECT VFR
CONDITIONS FOR FRIDAY AFTERNOON.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLOOD WATCH UNTIL 4 PM EST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...CALHOUN...CLAY...DOUGHERTY...
     EARLY...IRWIN...LEE...MILLER...MITCHELL...QUITMAN...
     RANDOLPH...SEMINOLE...TERRELL...TIFT...TURNER...WORTH.

FL...FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: COASTAL WALTON...HOLMES...INLAND WALTON...JACKSON...
     WASHINGTON.

     HIGH SURF ADVISORY UNTIL 5 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BAY...COASTAL WALTON...GULF.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE
     FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS FROM
     KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST FRIDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM OCHLOCKONEE RIVER TO
     APALACHICOLA FL OUT TO 20 NM...COASTAL WATERS FROM
     APALACHICOLA TO DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE
     RIVER TO APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM
     APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.

&&

GIBBS/AUSTIN/BLOCK/MROCZKA
Hazardous weather outlook, Jan 21, 9:42 AM EST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
942 AM EST THU JAN 21 2010

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-221500-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
942 AM EST THU JAN 21 2010 /842 AM CST THU JAN 21 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...TORNADO WATCH FOR SRN GEORGIA...FL PANHANDLE...WRN MOST BIG BEND AND
ADJACENT WATERS UNTIL 10 AM EST (9 AM CST) TODAY...

...HIGH SURF ADVISORY IN EFFECT ALONG PANHANDLE COAST...

...SMALL CRAFT ADVISORY IN EFFECT...

...FLOOD WATCH FOR INLAND FL PANHANDLE...SE ALA AND NRN TIER
COUNTIES OF GA UNTIL 4 PM EST...

.DAY ONE...TODAY AND TONIGHT...

LATEST RADAR LOOP SHOWED A VERY HEAVY BAND OF SHOWERS AND STORMS
EXTENDING SOUTHWEST FROM THOMASVILLE TO PANAMA CITY THAT WAS
SHIFTING EAST AROUND 30 TO 40 MPH. THESE STORMS ARE CAPABLE
PRODUCING DAMAGING WINDS...HAIL AND TORNADOES. GOLF BALL SIZED
HAIL WAS REPORTED IN ONE STORM NEAR CRAWFORDVILLE EARLIER THIS
MORNING. EXPECT THESE CONDITIONS TO CONTINUE INTO THE AFTERNOON.
IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL REMAIN A CONCERN
INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AFTER THIS SYSTEM EXITS OUR AREA OVERNIGHT TONIGHT AND EARLY
FRIDAY MORNING...ANOTHER BATCH OF FAIR AND VERY MILD WEATHER IS
EXPECTED FOR FRIDAY AND SATURDAY...BEFORE THE NEXT COLD FRONT
THREATENS THE REGION WITH ADDITIONAL SHOWERS AND THUNDERSTORMS ON
SUNDAY OR MORE THAN LIKELY SUNDAY NIGHT INTO MONDAY. SOME OF THESE
STORMS COULD BE STRONG TO SEVERE AS WELL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED AT THE ISSUANCE OF THE FIRST
CONVECTIVE WATCH.

BLOCK/GIBBS

In the hours before

Local storm report, Jan 21, 12:17 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1217 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      BOSTON                  30.79N 83.79W
01/21/2010                   THOMAS             GA   PUBLIC

            EXTENSIVE RURAL FLOODING IN FIELDS AND DITCHES IN
            SOUTHERN GRADY COUNTY ALONG HIGHWAY 111 SOUTH.CREEKS
            APPEAR TO BE RISING.

&&

PD
Local storm report, Jan 21, 12:20 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1220 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     FLASH FLOOD      MEDART                  30.08N 84.39W
01/21/2010                   WAKULLA            FL   EMERGENCY MNGR

            2 HOMES FLOODED WAKULLA GARDENS US 98

&&

PD
Local storm report, Jan 21, 12:24 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1224 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     FLASH FLOOD      MADISON                 30.47N 83.42W
01/21/2010                   MADISON            FL   TRAINED SPOTTER

            WATER ACROSS NUMEROUOS ROADS. NO ROAD CLOSURES REPORTED.

&&

PD
Local storm report, Jan 21, 12:26 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1226 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     FLASH FLOOD      PERRY                   30.11N 83.58W
01/21/2010                   TAYLOR             FL   TRAINED SPOTTER

            SEVERAL TREES DOWN ON JOHNSON ROAD AND HIGHWAY 221

&&

PD
Special weather statement, Jan 21, 12:34 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1234 PM EST THU JAN 21 2010

FLZ028-029-034-211815-
DIXIE-LAFAYETTE-TAYLOR-
1234 PM EST THU JAN 21 2010

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DIXIE...LAFAYETTE AND
TAYLOR COUNTIES...

* UNTIL 115 PM EST/1215 PM CST/

AT 1231 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LURAVILLE TO 12
MILES SOUTHWEST OF PERRY...OR ALONG A LINE EXTENDING FROM 7 MILES
NORTHWEST OF MAYO TO 12 MILES SOUTHWEST OF PERRY...MOVING EAST AT 45
MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Local storm report, Jan 21, 12:39 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1239 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     FLASH FLOOD      MOULTRIE                31.18N 83.79W
01/21/2010                   COLQUITT           GA   EMERGENCY MNGR

            SEVERAL ROADS FLOODED. ESTIMATED 3 - 3 1/2 INCHES RAIN SO
            FAR.

&&

PD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 9:50 PM ESTSpecial Marine WarningTAE55 min
Jan 20, 10:19 PM ESTRiver Flood WarningTAEHolmes, Washington27 days
Jan 20, 10:40 PM ESTSevere Thunderstorm WarningTAEBay50 min
Jan 20, 11:07 PM ESTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty31 days
Jan 20, 11:09 PM ESTSpecial Marine WarningTAE36 min
Jan 21, 2:23 AM ESTFlood WatchTAEHolmes, Jackson, Walton, Washington10 hr
Jan 21, 4:40 AM ESTAreal Flood WarningTAEHolmes, Jackson, Walton, Washington3 hr
Jan 21, 5:13 AM ESTTornado WarningTAEJackson23 min
Jan 21, 5:49 AM ESTTornado WarningTAEHolmes, Walton, Washington21 min
Jan 21, 6:52 AM ESTRiver Flood WarningTAEWalton31 days
Jan 21, 7:41 AM ESTAreal Flood WarningTAECalhoun, Holmes, Jackson, Walton, Washington2 hr
Jan 21, 7:43 AM ESTSevere Thunderstorm WarningTAECalhoun, Jackson47 min
Jan 21, 7:49 AM ESTSpecial Marine WarningTAE56 min
Jan 21, 8:05 AM ESTTornado WarningTAECalhoun, Liberty25 min
Jan 21, 8:16 AM ESTSevere Thunderstorm WarningTAEGadsden, Liberty44 min
Jan 21, 8:20 AM ESTSevere Thunderstorm WarningTAEWakulla25 min
Jan 21, 8:31 AM ESTTornado WarningTAEJefferson, Leon, Wakulla44 min
Jan 21, 8:34 AM ESTTornado WarningTAEGadsden41 min
Jan 21, 8:45 AM ESTSpecial Marine WarningTAE2 hr
Jan 21, 8:58 AM ESTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla47 min
Jan 21, 9:05 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf40 min
Jan 21, 9:07 AM ESTTornado WarningTAEGadsden, Leon23 min
Jan 21, 9:33 AM ESTRiver Flood WarningTAEWakulla12 days
Jan 21, 9:34 AM ESTSevere Thunderstorm WarningTAECalhoun, Gadsden, Gulf, Liberty26 min
Jan 21, 9:51 AM ESTFlash Flood WarningTAEGadsden, Leon, Liberty, Wakulla114 min
Jan 21, 9:53 AM ESTSevere Thunderstorm WarningTAEJefferson, Madison21 min
Jan 21, 10:00 AM ESTSevere Thunderstorm WarningTAELeon, Liberty, Wakulla30 min
Jan 21, 10:14 AM ESTTornado WarningTAEWakulla31 min
Jan 21, 10:49 AM ESTSpecial Marine WarningTAE86 min
Jan 21, 10:57 AM ESTSevere Thunderstorm WarningTAEJefferson, Taylor48 min
Jan 21, 11:47 AM ESTSevere Thunderstorm WarningTAELafayette, Taylor43 min
Jan 21, 12:18 PM ESTSpecial Marine WarningTAE57 min
Jan 21, 12:22 PM ESTFlash Flood WarningTAEFranklin, Wakulla53 min
Jan 21, 12:35 PM ESTFlash Flood WarningTAELafayette, Taylor55 min
Jan 21, 1:28 PM ESTSpecial Marine WarningTAE2 hr
Jan 21, 2:34 PM ESTAreal Flood AdvisoryTAEDixie, Lafayette, Taylor86 min
Jan 21, 4:38 PM ESTRiver Flood WarningTAEGadsden, Leon8 days
Jan 21, 6:33 PM ESTMarine Dense Fog AdvisoryTAE17 hr
Jan 21, 6:40 PM ESTDense Fog AdvisoryTAEBay, Dixie, Franklin, Gulf, Taylor, Wakulla and 1 more9 hr

Nearby

Flash Flood Warnings in Florida, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.